Uniform Tightness for Time-Inhomogeneous Particle Systems and for Conditional Distributions of Time-Inhomogeneous Diffusion Processes

D. Villemonais

2013, v.19, №3, 543-562

ABSTRACT

In this article, we consider time-inhomogeneous diffusive particle systems, whose particles jump from the boundary of a bounded open subset of $R^d$, $d \geq 1$. We give a sufficient criterion for the family of empirical distributions of such systems to be uniformly tight, independently of the jump location of the particles. As an application, we show that the conditional distribution of a family of time-inhomogeneous and environment-dependent diffusions conditioned not to hit the boundary of a bounded open subset of $R^d$ is uniformly tight.

Keywords: particle systems,random measures,conditional distributions,uniform tightness

COMMENTS

Please log in or register to leave a comment


There are no comments yet